# SDR 2006UALA00693

- Difficulty date: April 13, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 63,712 hours, 7,884 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW REPORTED MAIN PASSENGER DOOR 4L SLIDE-RAFT INFLATION SYSTEM PRESSURE GAUGE INDICATED OUT OF GREEN BAND ON ARRIVAL.  INITIALLY PROBLEM DEFERRED WITH SEATS BLOCKED OUT PER MEL PROCEDURES.  LATER SLIDE AND BOTTLE WERE REPLACED IN HKG.
